MathSciNet Relay Station
MathSciNet bibliographic data
MR2810842 (2012f:53049) 53C20 (53C80 83C30)
Fan, Xu-Qian; Kwong, Kwok-Kun The Brown-York mass of revolution surfaces in asymptotically Schwarzschild manifolds. J. Geom. Anal. 21 (2011), no. 3, 527–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement